Vol 6, No 1-2 (1999) ISSN: 0793-1786

Table of Contents


On Stability of Functional Differential Equations, Containing a Small Parameter PDF
O. Anashkin p.5-17
Analytic Solutions to the First Order Partial Differential Equations with Time Delays at the Derivative PDF
A. Augustynowicz p.19-29
On the Correct Behaviour of Green Operators of Singular Vallee-Pousin Boundary Value Problems PDF
E. Bravyi p.31-45
Infinitesimal Center-Focus Problem, Generalized Moments and Composition of Polynomials PDF
M. Briskin 47-53
Asymptotic Formulae for Solutions of Linear Functional Differential Systems PDF
S. Castillo p.55-68
Topological Structures on the Space of Finitely Additive Measures and Some Their Applications PDF
A. Chentsov p.69-80
On Necessary and Sufficient Condition for Stabilization of the Solution of the Cauchy Problem for Parabolic Equation PDF
V. Denisov p.81-90
Invariant Rays and Lyapunov Functions PDF
Ya. Goltser p.91-110
On the Stability of the Lobacevskii Equation PDF
S. Jung p.111-123
A Survey of Dynamic Systems on Measure Chains PDF
B. Kaymakcalan p.125-135
Continuous and Inverse Shadowing PDF
P. Kloeden, J. Ombach, A. Pokrovskii p.137-153
Little Vibrations of an Abstract Mechanical System and Corresponding Eigenvalue Problem PDF
S. Labovskii p.155-167
Parabolic Equations with Hale-type Functionals PDF
H. Leszczynski p.169-175
Study to a Class of Stochastic Functional Differential Equations Using Integral Contractors PDF
J. Turo p.177-189
On the Resolvent Kernel of Volterra Discrete Equation PDF
A. Vecchio p.191-201
Oscillation of Second Order Nonlinear Neutral Differential Equations with Damping PDF
Y. Yilmaz, A. Zafer p.203-214
Infinitesimal Center-Focus Problem, Generalized Moments and Delay Differential Equations PDF
Y. Yomdin p.215-220

Site Powered by Dr. Roman Yavich and Naor Yadai

ISSN: 0793-1786